# SDR ASOA201111261007

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 26,661 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12BC TOP EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE
